# SDR CA991231025

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 25,752 hours
- Engine: Cfmint CFM565A1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: MPN49200011
- Condition: Failed
- Location: Apu Bay
- Component: Apu Core Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) OILY SMELL IN AIRCRAFT DURING FLIGHT. INVESTIGATION REVEALED APU INTERNAL FAIL
